# SDR IPXA11568428

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

RT ENGINE FIRE IN FLT, QRH PROCEDURES FOLLOWED, ENG SHUTDOWN. ACFT OOS.
